# SDR TAMF20070033S

- Difficulty date: August 29, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1307-1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF  (C2) CHECK WAS FOUND A DENT A/Y=25 ON SKIN STA 1307-1329 STR 32-33 - LT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-052 AND SRM 53-00-01 REPAIR 6. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
